# SDR SWAA2023091189422

- Difficulty date: August 15, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242QF FWD O/B CORNER IS DELAMINATED.<[01] DELAMINATED BOARD WAS REPLACED WITH BOARD FABRICATED FROM RAW STOCK IAW SRM 53-00-50-2R-0 AND DRAWING 146A5810 SHEET 468.  UPLOADED CURE SHEET.  JOB COMPLETE.;[02] VERIFIED JOB COMPLETE; VERIFIED MEASUREMENT TABLE
